MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6290
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator power cord melted, and the communicator was not powering up.The patient reported a burning smell.A boston scientific company representative discussed with the patient and opted to replace the entire system.A return label was sent.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the communicator power cord melted, and the communicator was not powering up.The patient reported a burning smell.A boston scientific company representative discussed with the patient and opted to replace the entire system.No adverse patient effects were reported.The communicator was deactivated.A return label was sent.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory additional information from product analysis indicates that the allegation was confirmed.During visual analysis, the communicator adapter had a missing piece, and the power adapter was not snug when plugged in.The communicator was taking apart, and areas were burnt and could smell a smoky, fire smell.Resistance testing on a component was not performed due to the component was being completely burnt.The communicator behavior was consistent with a high-power electrical overstress event.If information is provided in the future, a supplemental report will be issued.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14595219
Report Number2124215-2022-13555
Device Sequence Number14816046
Product Code LWS
UDI-Device Identifier00802526544224
UDI-Public00802526544224
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Device Catalogue Number6290
Device Lot Number5258125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2022
Supplement Date Received by Manufacturer12/26/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale